Follow
Muharem Avdispahić
Muharem Avdispahić
Verified email at pmf.unsa.ba
Title
Cited by
Cited by
Year
Concepts of generalized bounded variation and the theory of Fourier series
M Avdispahić
International Journal of Mathematics and Mathematical Sciences 9 (2), 223-244, 1986
481986
On the classes ΛBV and V [ν]
M Avdispahić
Proceedings of the American Mathematical Society, 230-234, 1985
37*1985
On the error term in the prime geodesic theorem
M Avdispahic, D Gusic
Bulletin of the Korean Mathematical Society 49 (2), 367-372, 2012
272012
On the determination of the jump of a function by its Fourier series
M Avdispahić
Acta Mathematica Hungarica 48 (3-4), 267-271, 1986
241986
Explicit formula for a fundamental class of functions
M Avdispahić, L Smajlović
Bulletin of the Belgian Mathematical Society-Simon Stevin 12 (4), 569-587, 2005
202005
An explicit formula and its application to the Selberg trace formula
M Avdispahić, L Smajlović
Monatshefte für Mathematik 147 (3), 183-198, 2006
182006
On Koyama’s refinement of the prime geodesic theorem
M Avdispahić
Proceedings of the Japan Academy, Series A, Mathematical Sciences 94 (3), 21-24, 2018
152018
On the Selberg orthogonality for automorphic L-functions
M Avdispahic, L Smajlovic
Archiv der Mathematik 94 (2), 147-154, 2010
142010
A prime geodesic theorem of Gallagher type for Riemann Surfaces
M Avdispahić
Analysis Mathematica 46 (1), 25-38, 2020
13*2020
Gallagherian PGT on PSL (2, Z)
M Avdispahic
Funct. Approximatio. Comment. Math. 58 (2), 207-213, 2018
12*2018
On the Lebesgue test for convergence of Fourier series on unbounded Vilenkin groups
M Avdispahic, N Memic
Acta Math. Hungar 129, 381-392, 2010
122010
φ− variation and Barner-Weil formula
M Avdispahic, L Smajlovic
Mathematica Balkanica 17 (3-4), 267-289, 2003
122003
Order of Selbergʼs and Ruelleʼs zeta functions for compact even-dimensional locally symmetric spaces
M Avdispahić, D Gušić
Journal of Mathematical Analysis and Applications 413 (1), 525-531, 2014
112014
Maximal functions, Hardy spaces and Fourier multiplier theorems on unbounded Vilenkin groups
M Avdispahić, N Memić, F Weisz
Journal of Mathematical Analysis and Applications 390 (1), 68-73, 2012
112012
On the prime geodesic theorem for hyperbolic 3‐manifolds
M Avdispahić
Mathematische Nachrichten 291 (14-15), 2160-2167, 2018
102018
Euler constants for a Fuchsian group of the first kind
M Avdispahic, L Smajlovic
Acta Arithmetica 131, 125-143, 2008
102008
Summability and integrability of Vilenkin series
M Avdispahic, M Pepic
Collectanea Mathematica, 237-254, 2000
102000
On maximal operators on k-spheres in Zn
M Avdispahić, L Smajlović
Proceedings of the American Mathematical Society, 2125-2130, 2006
92006
An integrability theorem on unbounded Vilenkin groups
M Avdispahic, M Pepic
Journal of Mathematical Analysis and Applications 175 (2), 438-447, 1993
91993
Prime geodesic theorem for the modular surface
M Avdispahić
Hacettepe Journal of Mathematics and Statistics 49 (2), 505-509, 2020
72020
The system can't perform the operation now. Try again later.
Articles 1–20